# SDR UPS205559

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED,  CORROSION ON NOSE GEAR W/W VERT STIFFENER AT BS 344 LBL 14 WL 173 AND 180. REMOVED AND REPLACED STIFFENER IAW SRM 51-30-2 AND 51-20-4.
